# SDR AJAA072910

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N935SP
- Make and model: Pilats PC1245
- Aircraft serial: 235
- Propeller: Hartzl HCE4A3D
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN FLIGHT AND STRUCK BY LIGHTNING, HITTING PROP BLADE.  ALL SYSTEMS REMAINED WORKING BUT CHARGE DEPARTED OUT RT WING TIP, LEAVING HOLE IN TIP AND BURN MARKS.
